# SDR SWAA2021122045414

- Difficulty date: November 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 65,978 hours, 32,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 27R LOCATED BS540 FWD CARGO COMPARTMENT ; 2021-522237 / [01] TOOL USED 35DL;S/N:091419910; DUE DATE:30-NOV-2.  REPAIRED STRINGER 27R AT BS 500D TO BS 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; MEASURES OF CRACK IS L:0.610 AND HEAT TREATED AND CONVERTED FROM 7075T0 TO 7075T6
